# SDR CALA2013110792722

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 41,808 hours, 17,830 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - F -CTL   REPLACED THE EXTEND SOLENOID ON 25CV POWER CONTROL UNIT REF AMM. PERFORMED OPS CHECKS PER AMM 27-84-00-710. NO DEFECTS OR LEAKS NOTED. SYSTEM CHECKS OK
